# SDR TRAX200600045

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 15,235 hours, 12,430 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. OTBD 484 CLIP IS CRACKED, OTBD OF RBL 27.  REPAIRED IAW REO601R-53-11--563.  (CLOSED)
